# SDR GTIA000304

- Difficulty date: October 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PATH LIGHTING COMING LOOSE AT ROWS 10 AND 22. F/A REPORTS WIRES EXPOSED.CORRECTIVE ACTION: RESECURED PATH LIGHT COVERS AT ROWS 10 AND 22. OPS CHECK OPS MD80 M/M 33-51-00
